Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Contrast used in CT. Started getting chest pains after drinking fluids and less urination. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 118 Questions
Since receiving a CT with Contrast on Friday for Polyuria, I have started getting chest pains after drinking fluids and my urination has gone from polyuria to less than normal. What should I do?

Posted Mon, 26 Nov 2012 in Kidney Conditions
Answered by Dr. Avinash Ignatius 8 hours later
Contrast used in CT can occasionally affect the kidneys, and can be responsible for a fall in urine output.

However your chest pain on drinking water is unlikely to be related to your kidney or CT. If there is some inflamation in your food pipe, it could explain these. Get a gastroenterologist to see you.

Get your Blood Urea Nitrogen and Serum creatinine checked.

Warm Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor